Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 5, Pages 155–157 (Mi mz3252)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On estimates for the widths of classes of infinitely differentiable functions

V. N. Temlyakov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (244 kB)

Bibliographic databases:
Received: 14.12.1989

Citation: V. N. Temlyakov, “On estimates for the widths of classes of infinitely differentiable functions”, Mat. Zametki, 47:5 (1990), 155–157

Citation in format AMSBIB
\Bibitem{Tem90}
\by V.~N.~Temlyakov
\paper On estimates for the widths of classes of infinitely differentiable functions
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 5
\pages 155--157
\mathnet{http://mi.mathnet.ru/mz3252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1068072}
\zmath{https://zbmath.org/?q=an:0798.41020}


Linking options:
  • http://mi.mathnet.ru/eng/mz3252
  • http://mi.mathnet.ru/eng/mz/v47/i5/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kushpel A., Levesley J., Wilderotter K., “on the Asymptotically Optimal Rate of Approximation of Multiplier Operators From l-P Into l-Q”, Constr. Approx., 14:2 (1998), 169–185  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    Full text:90
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021